Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark

DTeam Archives

advertisement
  • Category Filters:

advertisement

All Questions

I cannot get any Lansulin R, so I am switching to a Novolog FlexPen, which is an animal insulin. Is anything bad going to happen to me?

April 23, 2020
Posted in ,
Read More

Sometimes I have immediate drops in glucose levels after my Lantus injection. My endocrinologist and family doctor are baffled. Should I switch to another long acting insulin or consider a pump?

January 14, 2020
Posted in ,
Read More

I neglected to give my son his Lantus last night, gave him repeated doses of long acting insulin for high blood sugars. What do I do about the missing Lantus dose? What happens if he does not get any Lantus?

April 25, 2019
Posted in , ,
Read More

Where do you get the diluent for Novolog? Can you use the same for Humalog?

February 5, 2019
Posted in
Read More

Just diagnosed, my adult son takes insulin for breakfast, lunch, and dinner, but what should he do for evening/dinner insulin if he has a late breakfast and lunch, skips dinner?

September 21, 2016
Posted in ,
Read More

If a Lantus injection were injected directly into a vein, could the Lantus start working immediately and cause a person to go low?

September 1, 2016
Posted in ,
Read More

For the past few years, my teen son has had extreme muscle pain and tightness the day after exercise. Is this a side effect of Lantus or something else diabetes-related? What do you recommend?

July 23, 2015
Posted in ,
Read More

After my insurance changed me from Apidra to Humalog, I began experiencing nighttime seizures. Have you heard of others who are extra sensitive to Humalog?

July 30, 2013
Posted in ,
Read More

I use NovoRapid and Levemir. I have had lipohypertrophy that slowly disappeared, but I now have crater-like pits on both my abdomen and legs, where I inject insulin. How can I prevent more of these from appearing?

April 3, 2012
Posted in ,
Read More

My teen daughter has been pumping Humalog for five years. She has developed lipoatrophy at injection sites in several areas. She does rotate sites. What do you advise?

October 3, 2011
Posted in ,
Read More

My daughter has developed lipoatrophy on her upper right leg. What can we do to get rid of the depression? Would a longer pen needle help?

September 27, 2011
Posted in ,
Read More

My son was put on Humulin 70/30. Can he take Lantus and short acting insulin?

July 31, 2011
Posted in ,
Read More

We’ve gotten conflicting information about the duration of Humalog. One doctor said two hours; another said four. So, is a two hour post meal test really accurate?

February 1, 2011
Posted in
Read More

Even though I keep increasing his Levemir dose, my son is still having high blood sugars around dinnertime. I don’t think he is rebounding. What do you recommend?

January 19, 2011
Posted in ,
Read More

My daughter’s new doctor wants her to switch from Lantus to Levemir, but I thought these were the same insulin. Why would the doctor suggest this?

January 7, 2011
Posted in
Read More

Recently, the NovoLog corrections I’ve given my son during the night have not lowered his blood sugar very much. Why is this happening? My sone is 12 and has had diabetes for eight years.

March 1, 2010
Posted in ,
Read More

Is my daughter’s insulin regimen a cause for concern? Her breakfast ratio 1:1.6; lunch 1:2.3; and dinner 1:1.6. She takes 10 units of Lantus before dinner.

March 1, 2010
Posted in ,
Read More

For about a month, my daughter has been having elevated morning blood sugars. We increased her Levemir by two units two days ago and have seen no major difference. How do we ensure she is closer to 100 mg/dl [5.6 mmol/L] in the morning?

December 19, 2009
Posted in ,
Read More

After 10 years of a certain correction factor, I am now experiencing lows when I correct with lispro. Does this mean I have an issue with insulin acceptance?

December 18, 2009
Posted in ,
Read More

My new doctor switched me from Humalog to NovoLog, but I am now having consistent highs. Why is this happening? Should I find another doctor to put me back on Humalog?

November 8, 2009
Posted in ,
Read More